Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does radiation therapy cause severe pain?

Does raidiation taken six months ago cause pain now? My brother had treatments for lung cancer and now has so much pain. The dr told him today it s no new cancer (we suspected spine cancer), but dr said residual radiation caused his pain Will that eventually subside?
Tue, 24 Apr 2018
Report Abuse
Anesthesiologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Yes, radiation therapy does cause pain and that too more than expected. It can even start after a long gap of taking this therapy.

In order to control such pain, you can try taking any painkillers like diclofenac, tramadol, pethidine or morphine but with a prescription from any general practitioner.

If you still face problems, then you can go and get investigated.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Archana
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had radiation therapy for non-Hodgkin s lymphoma in the inguinal area three years ago. Two neurologists think that pain in the area is caused by...